Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 36, NWS Mobile, AL

April 14, 2019George County, Greene County, Stone County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Apr 14, 2019, 1:11 AM CDT for George County, Greene County, Stone County, Mississippi. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 1:11 AM CDT (06:11 UTC)
Expired
Apr 14, 2019, 2:00 AM CDT
In force
49 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties George County, MS, Greene County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 57 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 1:14 AM CDTTSTM WND DMGBenndale, MSTREES DOWN OVER THE ROADWAY IN BENNDALE. TIME ESTIMATED BY RADAR.
Apr 14, 1:55 AM CDTTSTM WND DMGShipman, MSTREES DOWN OVER ROADWAY IN SHIPMAN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 9:33 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 6.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1822 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
458 m²/s²
Significant tornado parameter
5.5
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted.

214 
WUUS54 KMOB 140611
SVRMOB
MSC039-041-131-140700-
/O.NEW.KMOB.SV.W.0036.190414T0611Z-190414T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
111 AM CDT Sun Apr 14 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  George County in southeastern Mississippi...
  Southern Greene County in southeastern Mississippi...
  Eastern Stone County in southeastern Mississippi...

* Until 200 AM CDT.

* At 110 AM CDT, a severe thunderstorm was located 13 miles southwest
  of Lucedale, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lucedale and Leakesville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for southeastern
Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3091 8895 3091 8884 3101 8884 3126 8844
      3088 8842 3073 8872 3073 8888 3068 8889
      3068 8895
TIME...MOT...LOC 0610Z 230DEG 39KT 3084 8879 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
543 
WWUS54 KMOB 140617
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
117 AM CDT Sun Apr 14 2019

MSC131-140627-
/O.CAN.KMOB.SV.W.0036.000000T0000Z-190414T0700Z/
Stone MS-
117 AM CDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STONE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CDT for southeastern
Mississippi.

LAT...LON 3091 8884 3101 8884 3126 8844 3088 8842
      3073 8872 3073 8888 3091 8888
TIME...MOT...LOC 0617Z 230DEG 39KT 3089 8872 

$$

MSC039-041-140700-
/O.CON.KMOB.SV.W.0036.000000T0000Z-190414T0700Z/
George MS-Greene MS-
117 AM CDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR GEORGE AND SOUTHERN GREENE COUNTIES...

At 117 AM CDT, a severe thunderstorm was located 8 miles west of
Lucedale, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lucedale and Leakesville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for southeastern
Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3091 8884 3101 8884 3126 8844 3088 8842
      3073 8872 3073 8888 3091 8888
TIME...MOT...LOC 0617Z 230DEG 39KT 3089 8872 

HAIL...<.75IN
WIND...60MPH
 
$$
536 
WWUS54 KMOB 140636
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
136 AM CDT Sun Apr 14 2019

MSC039-041-140700-
/O.CON.KMOB.SV.W.0036.000000T0000Z-190414T0700Z/
George MS-Greene MS-
136 AM CDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR GEORGE AND SOUTHEASTERN GREENE COUNTIES...

At 136 AM CDT, a severe thunderstorm was located 7 miles northeast of
Lucedale, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lucedale and Leakesville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for southeastern
Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3126 8844 3088 8842 3073 8872 3073 8883
      3111 8868
TIME...MOT...LOC 0636Z 230DEG 39KT 3102 8854 

HAIL...<.75IN
WIND...60MPH
 
$$
250 
WWUS54 KMOB 140657
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
157 AM CDT Sun Apr 14 2019

MSC039-041-140707-
/O.EXP.KMOB.SV.W.0036.000000T0000Z-190414T0700Z/
George MS-Greene MS-
157 AM CDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR GEORGE AND SOUTHEASTERN GREENE
COUNTIES WILL EXPIRE AT 200 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 AM CDT for southeastern
Mississippi.

LAT...LON 3126 8844 3088 8842 3073 8872 3073 8883
      3111 8868
TIME...MOT...LOC 0657Z 230DEG 39KT 3116 8834 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 12:42 AM CDT, 29 minutes earlier.

Area forecast discussion, Apr 14, 12:42 AM CDT, 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1242 AM CDT Sun Apr 14 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...IFR to MVFR conditions expected through much of the
overnight until a squall line clears things out Sunday morning.
Winds will be gusting to around 30 knots at times both ahead of
and behind the line of thunderstorms. /13

&&

.PREV DISCUSSION... /issued 1029 PM CDT Sat Apr 13 2019/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...Updated zone forecast to include Tornado Watch #56,
which has been issued for all of our southeast MS counties and
parts of southwest and south central AL, valid until 5 AM.

MARINE...Update of evening Coastal Waters Forecast will remain
unchanged except for adding Mobile Bay and MS Sound to Tornado
Watch #56.

PREV DISCUSSION... /issued 850 PM CDT Sat Apr 13 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...Thunderstorms along a north-south oriented line across
south central MS are intensifying, and HiRes Model data suggests
that this trend will continue through the late evening hours.
After coordination with SPC, it is likely that a watch will be
issued for most of our interior southeast MS counties and parts
of southwest AL within the hour. We have moved our ENHANCED Risk
area slightly further to the south and east, now covering areas just
east of I-65 in AL and much of coastal counties (Mobile and Baldwin)
of AL as well. Otherwise, no significant changes to earlier forecast
thinking.

The strong south to southeast wind flow continues across much of
the continues, and the Wind Advisory continues through 1 AM. We
will likely extend that Advisory for a few hours shortly. The
strong onshore flow, combined with astronomical high tides, has
also resulted in a few isolated locations of minor coastal
flooding along the Causeway across northern Mobile Bay. Tide
levels will likely remain above predicted levels overnight, but
with astronomical tide falling (high tide was shortly after 7 PM),
we dont anticipate an increase in coastal flooding overnight. As
such, we issued a Coastal Flood Statement to alert users of the
minor hazard.

Will be updating products here shortly when we receive the new
Severe Weather Watch from SPC. 12/DS

PREV DISCUSSION... /issued 357 PM CDT Sat Apr 13 2019/

NEAR TERM /This Afternoon Through Sunday/...Severe thunderstorms
are still likely late tonight through mid morning Sun for all
locations in the forecast area. The greatest risk area or Enhanced
continues to be generally along and west of the I-65 corridor
stretching south to just north of Mobile then west which includes
all locations in inland southeast MS. Further east and south, a
Slight risk also continues. Latest timing remains about the same
with a large area of strong to severe thunderstorms moving into
all areas of inland Southeast MS stretching east into Clarke and
Washington counties in AL between 10 PM and 4 AM CDT tonight, east
of a line generally from Butler to Mobile in AL between 3 AM and
7 AM, then east of a line stretching from Camden to Gulf Shores in
AL which includes all locations in NWFL from 5 AM and 10 AM CDT.
Likely threats continue to be damaging winds, tornadoes and large
hail. No changes to the risk areas have been made since midday.

The deep upper trof/closed low over the Plains states and TX early
today will continue to shift east reaching the TX/LA border by 06z
tonight then lifting out to the northeast covering much of the MS
River valley through midday Sun. Ahead of this main upper system
very strong forcing aloft combined with very high levels of surface
based instability and vertical shear in the boundary layer this
evening and overnight will help initiate this round of strong to
severe thunderstorms that are expected to move across region
overnight and early Sun. General movement of thunderstorms will be
to the north and northeast at 40 to 50 mph tonight and early Sun.
Although periods of very heavy rain are expected with this pattern
due to the good forward progression to the east with the main upper
system, the threat for flooding remains low. As always some minor
nuisance flooding will still be possible generally in areas with
poor drainage, especially in the cities of Mobile and Pensacola.

For the remainder of this afternoon and this evening, a Wind
Advisory remains in effect now covering all locations in the
forecast area. Frequent wind gusts from 30 to 40 knots have been
reported and will likely continue through this evening.

Temperatures will continue to be mostly above seasonal norms through
Sun afternoon with lows tonight ranging from the middle 60s to lower
70s followed by highs ranging from the upper 60s to lower 70s
generally over the western half of the forecast area, and the middle
70s to lower 80s to the east. 32/ee

SHORT TERM /Sunday night Through Tuesday night/...The upper
system along the Mississippi River weakens as it moves east
Sunday night into Monday, with a following upper ridge shifting
east from over the Plains to over the eastern Conus. A surface
front associated with the exiting upper system moves east of the
forecast area Sunday night, with a significantly cooler and drier
airmass moving over the area. As the upper ridge shifts east,
associated surface high pressure shifts quickly east with,
ultimately moving over and east of the area Monday night into
Tuesday. Onshore flow returns and organizes Tuesday into Tuesday
night, bringing Gulf moisture back to the region. Temperatures for
the period start well below seasonal norms Sunday night (lows
generally in the 40s), then increase to a bit above seasonal
through the period due to increasing upper subsidence and low
level moisture levels. Highs ranging from the upper 70s close to
the coast to mid 80s inland are expected Tuesday, lows in the 50s
expected Tuesday night. /16

LONG TERM /Wednesday Through Saturday/...An upper system that has
moved over the Southwestern Conus in the Short term moves east
over the Plains and Mississippi River Valley, with an associated
surface front crossing the forecast area Thursday into Thursday
night. Increasing southerly flow continues to bring Gulf moisture
over the region ahead of the front and ultimately rain and
thunderstorms beginning Wednesday night into Thursday ahead of the
cold front's passage across the forecast area Thursday into
Thursday night. There is concern for a chance of strong to severe
storms Thursday into Thursday night, with enough upper dynamics,
instability and wind shear to support severe development.
Inconsistency in the guidance with respect to timing and path of
the coming system make pinning down the details a bit too early.
Will continue to monitor over the coming days.
/16

MARINE...A strong southerly wind flow will continue over much of the
north central Gulf through tonight and early Sun before shifting
west then northwest in the wake of a cold front that moves across
the region late Sun and Sun night. Ahead of the front expect
numerous showers and thunderstorms developing late tonight and early
Sun. Most of the thunderstorms will be strong to severe possibly
resulting in damaging wind gusts, tornadoes and hail, generally
moving to the north and northeast at 35 to 45 knots. In the wake of
the front a strong northwest flow can be expected late Sun and Sun
night, diminishing quickly early Mon. Southerly winds will redevelop
by late Tue then build through Thu ahead of another strong upper
system approaching from the west. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 4 AM CDT early this morning for ALZ051>060-
     261>266.

     High Rip Current Risk through late tonight for ALZ265-266.

     High Surf Advisory until 5 AM CDT Monday for ALZ265-266.

FL...Wind Advisory until 4 AM CDT early this morning for FLZ201>206.

     High Rip Current Risk through late tonight for FLZ202-204-206.

     High Surf Advisory until 5 AM CDT Monday for FLZ202-204-206.

MS...Wind Advisory until 4 AM CDT early this morning for MSZ067-075-
     076-078-079.

GM...Small Craft Advisory until 7 AM CDT Monday for GMZ630>636-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 13, 4:48 AM CDT, 20 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
448 AM CDT Sat Apr 13 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-141000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
448 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

Severe storms and locally heavy rainfall will be possible late
tonight west of a line from Evergreen, AL to Pensacola, FL. Any
severe storms that develop will produce damaging wind gusts, and
large hail and a tornadoes are possible as well.

A Wind Advisory is in effect for southeast Mississippi, portions
of southwest Alabama, Escambia county in south central Alabama,
the western Florida panhandle from 12:00 PM CDT until 1:00 AM CDT
Sunday.

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle.

A High Surf Advisory is in effect for coastal portions of Alabama
and the western Florida panhandle beginning 1:00 PM CDT.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe storms and locally heavy rainfall will be possible Sunday
morning mainly along and east of I-65. Any severe storms that
develop will produce damaging wind gusts, and large hail and a
tornadoes are possible as well.

Some strong to severe storms will be possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Please go to weather.gov/mob for additional information.

Activation of SkyWarn severe spotter networks may be required
through Friday.

GMZ630>636-650-655-670-675-141000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
448 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect for the Alabama and western
Florida waters out 60 nm including Mobile Bay, Mississippi Sound
and western Florida bay waters beginning at 10:00 AM CDT.

Severe storms are possible over the marine area late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Small Craft Advisory remains in effect for the Alabama and
western Florida waters out 60 nm including Mobile Bay, Mississippi
Sound and western Florida bay waters until 7:00 AM CDT Monday.

Severe storms are possible over the marine area Sunday morning.

In the hours before

Special weather statement, Apr 13, 11:47 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
1147 PM CDT Sat Apr 13 2019

ALZ051-052-MSZ067-075-076-140530-
Choctaw AL-Washington AL-Perry MS-Greene MS-Wayne MS-
1147 PM CDT Sat Apr 13 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON...NORTHERN PERRY...WAYNE
AND NORTHWESTERN GREENE COUNTIES UNTIL 1230 AM CDT...

At 1146 PM CDT, the strong thunderstorms were located along a line
extending from Increase to 4 miles southeast of Hattiesburg, and
moving northeast at 90 mph.

Dime size hail and winds gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Waynesboro, Butler, Richton, Clara, Beaumont, New Augusta, Lisman,
Buckatunna, Silas, Pennington, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 AM CDT for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3228 8802 3219 8801 3206 8812 3112 8866
      3114 8914 3143 8915 3143 8894 3176 8894
      3183 8889 3190 8847 3228 8842 3230 8796
TIME...MOT...LOC 0446Z 234DEG 77KT 3226 8854 3126 8927
Special weather statement, Apr 14, 12:18 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
1218 AM CDT Sun Apr 14 2019

ALZ051-052-MSZ067-075-076-140615-
Choctaw AL-Washington AL-Perry MS-Greene MS-Wayne MS-
1218 AM CDT Sun Apr 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON...NORTHERN PERRY...WAYNE
AND NORTHERN GREENE COUNTIES UNTIL 115 AM CDT...

At 1217 AM CDT, the strong thunderstorms were located along a line
extending from near Quitman to 4 miles south of Sunrise, and moving
northeast at 60 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Waynesboro, Butler, Richton, Clara, Beaumont, New Augusta, Lisman,
Millry, State Line, Buckatunna, Silas, Pennington, Gilbertown and
Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 500 AM CDT for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
      3218 8801 3209 8804 3205 8812 3199 8810
      3199 8807 3115 8864 3116 8914 3143 8915
      3143 8894 3182 8894 3185 8865 3190 8847
      3231 8842
TIME...MOT...LOC 0517Z 220DEG 51KT 3204 8868 3125 8921
Special weather statement, Apr 14, 12:22 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
1222 AM CDT Sun Apr 14 2019

MSZ075-076-078-079-140615-
Stone MS-Perry MS-Greene MS-George MS-
1222 AM CDT Sun Apr 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN GEORGE...SOUTHERN PERRY...SOUTHWESTERN GREENE AND
STONE COUNTIES UNTIL 115 AM CDT...

At 1222 AM CDT, the strong thunderstorms were located along a line
extending from near Wiggins to 12 miles south of Waveland, and moving
northeast at 50 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Wiggins, Perkinston, McHenry and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 500 AM CDT for southeastern
Mississippi.

LAT...LON 3091 8928 3091 8914 3116 8914 3115 8864
      3073 8867 3073 8888 3068 8889 3068 8924
      3065 8925 3065 8934
TIME...MOT...LOC 0522Z 218DEG 43KT 3085 8910 3011 8942

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 11:14 PM CDTTornado WarningMOBWayne28 min
Apr 13, 11:47 PM CDTSpecial Weather StatementMOBGreene, Perry, Wayne43 min
Apr 14, 12:18 AM CDTSpecial Weather StatementMOBGreene, Perry, Wayne57 min
Apr 14, 12:22 AM CDTSpecial Weather StatementMOBStone53 min
Apr 14, 12:26 AM CDTSevere Thunderstorm WarningMOBWayne49 min
Apr 14, 1:14 AM CDTSevere Thunderstorm WarningMOBWayne46 min
Apr 14, 2:25 AM CDTSpecial Weather StatementMOBGeorge50 min
Apr 14, 3:06 AM CDTSevere Thunderstorm WarningMOBWayne39 min
Apr 14, 10:18 AM CDTRiver Flood WarningMOBGeorge, Greene, Perry11 days
Apr 14, 10:24 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne13 days
Apr 14, 10:27 AM CDTRiver Flood WarningMOBGeorge, Greene, Jackson12 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.